luke' This will only be a short period Klonopin is one of the stronger in the class and when you take it some people do get a burst of energy and uplift but after a short period as your body gets used to it this will stop. And also can make you talk a lot and other things. So be careful and never take any more than your doctor says. Chuck1957
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Benzodiazepine Withdrawal - hi - my fiancee was messing around with various dosages of benzo for two
Posted 2 May 2011 • 8 answers
Posted 10 Dec 2014 • 2 answers
Posted 14 Apr 2015 • 2 answers
Benzodiazepine Withdrawal - Looking for help getting off Klonopin permanently I need some advise on?
Posted 21 Nov 2015 • 3 answers
Posted 5 Nov 2017 • 2 answers